# SDR UIEA2023040800339

- Difficulty date: April 9, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 82,449 hours, 16,468 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Ptu
- Part number: 518735
- Part serial: MX561390
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SECTION 48, PTU AREA WITH EVIDENCE OF HYD LEAK( SECTION 48, PTU WAS REPLACED, NO LEAK FOUND, OPERATIONAL CHECK SATISFACTORY IAW AMM 29-22-01-404-012 REV138 22DEC2022. )
